# SDR UPS07M50458

- Difficulty date: August 16, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ELECTRICAL SPARK AND SMOKE FROM OVERHEAD PANEL NOSE LIGHTT SWITCH, BUT LIGHT WORKED WITH C/B POPPED.  FOUND NOSE LANDING LIGHT SWITCH LOOSE.  TOUCHED HOUSING OF RIGHT RWY TURN OFF LIGHT.  TIGHTENED SWITCH IAW AMM 33-42-07-4.  OPS CHECK OK.
